default-icon
Erectile dyfunction
I m having very Low testerterone I m married and i m not enjoying sex i counslt with doc. He suggest me that ur having low harmones u should take testerterone injection does it safe taking injection plz hellp me i want to enjoy my life
61 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

For Erectile Dysfunction: Have good sleep, do exercise & yoga daily for 1 hour. Take hot milk 1 glass morning & evening. Avoid spicy. Chilli.nd fried food Take CP SHILAJIT tb. Manmath ras. Nd tb. Sidh makardhwaj bati. One each morning & evening for 3 months. Wd hot milk. See d results or otherwise consult a sexologist personally.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Consult with a doctor
Online now
If you want non-dependent , long lasting without any side effects then its better to consult a good Ayurveda physician.
Next Steps
Your need to be educated few techniques along with medicines, so its better to consult directly..
Health Tips
Do regular exercise everyday morning in empty stomach.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.